Lithuanian Mathematical Journal

, Volume 37, Issue 4, pp 374–381 | Cite as

Estimates for decomposition stability of three-point distributions

  • J. Mačys


Lower Estimate Absolute Constant Large Jump Discontinuous Distribution Discontinuity Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Mačys, Stability of decompositions into components of a discontinuous distribution function in the uniform metric,Lith. Math. J.,35(1), 84–92 (1995).CrossRefGoogle Scholar
  2. 2.
    V. M. Zolotarev,Modern Theory of Summation of Random Variables, VSP, Utrecht (1997).Google Scholar
  3. 3.
    Yu. V. Linnik and I. V. Ostrovskii,The Decomposition of Random Variables and Vectors [in Russian], Nauka, Moscow (1972).Google Scholar
  4. 4.
    J. Mačys, On the stability of decompositions of the unit distribution,Teor. Veroyatn. Primen.,14(4), 715–718 (1969).Google Scholar
  5. 5.
    J. Mačys, On the stability of decompositions of a two-point distribution,Liet. Mat. Rinkinys,13(4), 131–138 (1973).Google Scholar
  6. 6.
    J. Mačys, On the quantitative stability of decompositions of the binomial law,Liet. Mat. Rinkinys.,14(4), 123–127 (1974).Google Scholar
  7. 7.
    P. M. Chistyakov, Stability of decompositions of distribution laws,Teor. Veroyatn. Primen.,21(3), 433–450 (1986).MathSciNetGoogle Scholar
  8. 8.
    O. Kallenberg,Factorization stability for polynomials and finitely supported probability measures, Preprint, Chalmers Institute of Technology and University of Göteborg,7, 1–28 (1971).Google Scholar
  9. 9.
    R. V. Yanushkevichius, On the stability of components of an indecomposable law with a bounded spectrum,Teor. Veroyatn. Primen.,23(3), 527–539 (1978).MathSciNetGoogle Scholar
  10. 10.
    J. Mačys, On independent identically distributed summands of an approximately binomial sum,Liet. Mat. Rinkinys. 28(1), 77–81 (1988).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • J. Mačys

There are no affiliations available

Personalised recommendations